MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 X-STREAM TUBING SETS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. -1213643 X-STREAM TUBING SETS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 5552002
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the x-stream laparoscopic irrigation tubing set is being returned for evaluation.However, at this time has not been received.Based on the information provided to date, no conclusion can be made.Review of manufacturing records indicate product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in (b)(4) 2020.Note, the date of event provided is based on a best estimate on the date of awareness of the reported event.If/when the sample is received and evaluated or additional information is provided, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that, the x-stream laparoscopic irrigation tubing set with nezhat-dorsey trumpet valve 5 mm x 33 cm leaked irrigation fluid during an unknown procedure.Another device was used to complete the procedure.There was no reported patient injury.

Brand Name
X-STREAM TUBING SETS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key10822669
Report Number1213643-2020-20041
Device Sequence Number11702426
Product Code GCJ
UDI-Device Identifier00801741010095
UDI-Public(01)00801741010095
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K003790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2023
Device Catalogue Number5552002
Device Lot NumberJUEU8003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2020
Initial Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR